• question-icon

    What causes fever and body pain after taking shingles vaccine?

default
Posted on Wed, 2 Aug 2017 in Infections
Question: I received the shingles vaccine on Saturday and I have been sick since with fever, achy all over, blood when I blow my nose (this has stopped) but I still taste the blood when I blow my nose and in my mouth. The site where I received the vaccine has been very swollen, red, hard, feverish and hurts so bad. I have been very lethargic, nauseated and now I have diarrhea.
doctor
Answered by Dr. Ivo Ditah 22 minutes later
Brief Answer:
Can you send a picture of this site to me?

Detailed Answer:
Hi and thanks so much for reaching out to us at health care magic.

1. Swelling after vaccination is not uncommon. However, if the extent becomes too much, we will need to review and address. I will like to obtain an image of this vaccination site for review and guidance.

2. Do you have running nostrils? If yes, the inflammation fragilises blood vessels which explains the occurrence of blood in nasal secretions. Because secretions trickle to the back of the throat, this explains why the blood odor in this condition.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Diarrhea

doctor1 MD

I took a fall in 08 about 9 ft landed on buttocks, did some damage to my back, since then my autonomic system has been have issues, from forgetting...

doctor1 MD

My daughter and has had delayed milestones. She is six years now. walked at 4 years, is not able to speak, she is asthmatic, she had an enlarged...

doctor1 MD

Been dealing with light headed, nausea and mild diarrhea for about a year now. It comes and goes about every month. I have been tested for...

doctor1 MD

zivox triggered serotonin syndrome I have been taking zivox for at least 2 wks, and now I have at least 3 symptoms of serotonin syndrome as listed...

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

Have soreness/tenderness on both sides of head, fever between 99.9 and 102.5. Nauseous! sore joints.

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2